# SDR QXEA2015041600199

- Difficulty date: April 10, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK NR 6 HAS CORROSION. REMOVED DRIP TRAY ANGLE FROM FS X 49.8 TO FSX 174.0 APPROXIMATELY AT BL Y -9.250 COMMON TO SEAT TRACK NR 6 IAW SRM 51-42-05 PAR 4E.  INSTALLED DRIP TRAY ANGLE FROM FS X 49.8 TO F.S. X 174.0 APPROXIMATELY AT BLY -9.250 COMMON TO SEAT TRACK NR 6 REF SRM 51-42-05 REPAIR-01.  DISPLACED WIRE BUNDLE BRACKET COMMON TO FWD SPLICE OF SEAT TRACK NR 6 AT FSX 102.5 IAW SRM 51-42-05, PAR 4E. INSTALLED WIRE BUNDLE BRACKET AT FWD SPLICE OF SEAT TRACK NR 6 COMMON TO SEAT TRACK NR 5 REF SRM 51-42-05, REPAIR-01. REMOVED FWD SPLICE ANGLE AND SPLICE BOTTOM PLATE AT FSX 102.5 COMMON TO SEAT TRACK NR 6 AND SEAT TRACK NR 5 IAW SRM'S 51-42-05, PAR 4E, 51-40-15, PAR 6M.  INSTALLED FWD SEAT TRACK SPLICE, ANGLES AND BOTTOM PLATE COMMON TO SEAT TRACK 5, REF SRM 51-42-05, REPAIR 01, AND 51-40-15 REPAIR 01.  DISPLACED 12 WIRE BUNDLES COMMON TO SEAT TRACK NR 6 FOR FOM. RE-ATTACHED 12 EA WIRE BUNDLES ON SEAT TRACK NR 6 REF WM 20-12-10, PGS 201-210.  REMOVED SEAT TRACK NR 6 PN 85328210-111 IAW SRM'S 51-42-05, PAR 4E, 51-40-15, PAR 6M, 51-41-00, PG 1.  SEAT TRACK NR 6, PN 85328210-111, INSTALLED IAW SRM 51-42-05, 51-41-00, 51-40-15, DWG 85328201, REV E, 2013/10/19. 11 EA PLASTIC STAND OFFS INSALLED ON NEW SEAT TRACK NR 6, PN 85328210-111 IAW SRM 51-40-07, 51-42-05.  LOCATED AND DRILLED NEW SEAT TRACK  NR 6 REF SRM 51-40-07, REPAIR-01, PN 85328010-111.
